# SDR CALA9700953

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK IN FUSELAGE SKIN WITH CORROSION AT LAP SEAM BS 600, STRINGER 26L.  THE CORROSION WAS REMOVED AND THE CRACKED AREA WAS CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
